Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Excessive gas formation, fluttering sensation in lower chest, heartburn, loose stools. Symptoms due to allergy?

Hello I ve been having alot of gas lately and it s causing a fluttering feeling in my lower chest area! I keep thinking its my heart but I don t think it s coming from my heart, I also was getting heartburn alot so I ve been taking omaprozel pills for that, my guts feel better but my stool is quite loose and is a copper colour and it just floats! I m not sure if I have an allergy or what?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is allergy only
you can get allergy to any sustance at any time at any age
i dont know full history
Are you taking any other medicine for any other problem
or changed any food habits or change in cooking oil
started any diet suppliments or vitamins
just see and decide
till you can use liquid antacid and you can continue also omeperazole
add antiaalergic til you think over it b

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor